Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
में बचाया:
मुख्य लेखक: | |
---|---|
स्वरूप: | लेख |
भाषा: | English |
प्रकाशित: |
American Mathematical Society
2009
|
विषय: | |
ऑनलाइन पहुंच: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
टैग : |
टैग जोड़ें
कोई टैग नहीं, इस रिकॉर्ड को टैग करने वाले पहले व्यक्ति बनें!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
टिप्पणी देने वाले पहले व्यक्ति बनें!